# SDR A6WA2020010647091

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 38,778 hours, 37,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 38,778 hours, 37,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, APPLY GENERIC REO 601R-53-11-0048 ON LEFT SIDE SKIN RADIUS AT FS 235.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED NLG CUTOUT, LH SIDE, AT FS235 I/A/W BOMBARDIER REO 601R-53-11-0048 REV. D.
